# SDR SIMA20230308003

- Difficulty date: March 8, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 20,733 hours, 13,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 17003275005
- Condition: Corroded
- Location: Fr 16
- Component: Sill, Lh
- Component part number: 17003275005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY, THERE IS CORROSION ON THE LH FLOOR SILL AT THE CROSSBEAM AT FR 16. (MARKED) SSI 53-10-027. (LEVEL 2 CORROSION)-C/A- MEASURED AND BLENDED FWD GALLEY LH FLOOR SILL AT THE CROSSBEAM AT FR16 IAW EMB 175 SRM 51-10-03 AND FOUND TO BE OUT OF LIMITS IAW EMB 175 SRM 53-10-10-AD06. REMOVED AND REPLACED FWD GALLEY LH FLOOR SILL AT FR 16 IAW EMB 175 SRM 51-40-08.
